# SDR IPXA2016093008791

- Difficulty date: September 14, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT MLG WHEEL WELL VERTICAL STIFFENER CRACKED AT AFT OB BULKHEAD.  REMOVED FABRICATED AND INSTALLED REPLACEMENT STIFFENER PER DWG ANB7203 AND SRM 51-31-01. (MINOR)
